# SDR 00FDEA00540

- Difficulty date: August 11, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: MS9391130ZE4C
- Part serial: MX327262B
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 A SYS LOW PRESSURE LIGHT CAME ON.  NR 2 A SYS LIGHT OUT.  RAN HYD LEAK OR LOSS CKLIST, SHUTOFF A SYS PUMP AND FLUID.  *S/D*  REMOVED AND REPLACED NR 1 & 2 A SYS HYD PUMPS, CASE DRAIN AND PRESSURE FILTERS AND I/B FLAP DRIVE MOTOR PER MM 29-11-0, 29-11-41, 29-11-62, 29-11-33, AND 27-51-62.  HYD SYS AND FLAP MOTOR OPS CK NORMAL.  OK FOR SERVICE.
